# SDR CAL960391

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 120
- Part time: 27,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND 2 DENTS IN EXTERNAL LT FUSELAGE SKIN AT STA 120.  THE DENTED AREA WAS REMOVED.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW ECRA 5330-02363.  (X)
